# SDR USAA2013092400006

- Difficulty date: September 22, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 28,361 hours, 12,156 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R987
- Condition: Odor
- Location: Apu Bay
- Part time: 38,089 hours, 14,866 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF AND CLIMB IN MODERATE RAIN, APU AND BLEED ON, AFTER THRUST REDUCTION AND BLEED RECONFIGURATION, A STRONG DIRTY SOCKS ODOR WAS REPORTED BY F/A IN CABIN AND COCKPIT.  MX COMPLIED WITH TROUBLESHOOTING AND DETERMINED APU TO BE SOURCE OF ODOR.  REPLACED APU IAW J/C 26L31049005.  FUNCTIONAL CHECK NORMAL.  FOUND RUBBER BOOT TO SURGE VALVE BLOWN OUT. R & R BOOT.  LEAK CHECKED GOOD. COMPLIED WITH DECONTAMINATION OF ESC IAW J/C 26L00021002 AND 26L00021004.
